Archiv der Mathematik

, Volume 82, Issue 5, pp 391–394 | Cite as

A remark on Donovan’s conjecture

  • R. KessarEmail author
Original paper


It is shown that the difference between Donovan’s conjecture and the weaker conjecture bounding Cartan numbers of blocks of finite groups by the defect of the blocks can be expressed in terms of the relationship between pairs of Galois conjugate blocks. A consequence is that for principal blocks the two conjectures are equivalent.

Mathematics Subject Classification (2000):

20C20 20C05. 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser-Verlag 2004

Authors and Affiliations

  1. 1.Department of MathematicsThe Ohio State UniversityColumbusU.S.A

Personalised recommendations